# SDR ASAA0741591

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 49,627 hours, 28,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2627078
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B LEADING EDGE AT WS 290 FIXED LEADING EDGE SKIN CRACKED.  FIXED LEADING EDGE SKIN REPAIRED IAW SRM 51-70-17.
